# SDR BAQA088666

- Difficulty date: August 13, 2003
- Submitted: August 18, 2003
- Operation: Air carrier
- Aircraft: N5405G
- Make and model: Bolkms BK117B1
- Aircraft serial: 7179
- Aircraft time: 9,099 hours
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Indicator
- Part number: 066302440
- Part serial: 4300
- Condition: Stuck
- Location: Cockpit
- Part time: 1,596 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GLIDE SLOPE FLAG STICKS. REPLACED WITH SERVICEABLE UNIT.
